Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Does a brown stringy discharge indicate positive pregnancy ?

Im 30 years old and we have been taking a break from ttc althogh not preventing Im very irregular last period was on January 7th and today I had brown stringy discharge. Could this be implantation bleeding? If Im pregnant would it show up on hpt yet? We lost our last at 22 weeks, they think b/c of incompetent cervix . I have been exercising a lot, and don t know if I should hold off if I am or not.
Asked On : Mon, 14 Feb 2011
Answers:  1 Views:  400
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
According to your dates,these dont match implantation bleeding.It should have occurred earlier but one cant be sure since your ovulation status is unknown due to irregular cycles.But if you conceived in the previous cycle then hpt would be positive by now.You need to take a test esp because you might have early trimester bleeding from your history.Hold of on the exercising.
Answered: Tue, 15 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor